Skip to main content
placeholder image

Admissibility and Admissibilization of Singular Polynomial Fuzzy Systems with Time-Varying Delay

Journal Article


Abstract


  • This paper addresses the admissibility analysis and the polynomial fuzzy controller design for a class of singular polynomial fuzzy systems with time-varying delay. Firstly, according to Lyapunov stability theory, a sufficient condition is obtained by means of sum-of-squares (SOS) to ensure that the closed-loop singular polynomial fuzzy system is admissible. Secondly, by the help of the two equivalent sets, SOS-based admissibility conditions are proposed to avoid solving the equality conditions and the polynomial fuzzy controller is designed. Finally, three examples validate the usefulness and superiority of the proposed design procedure compared with existing results.

Publication Date


  • 2021

Citation


  • Feng, Z., Yang, Y., Jiang, Z., Zhao, Y., & Yuan, X. (2021). Admissibility and Admissibilization of Singular Polynomial Fuzzy Systems with Time-Varying Delay. International Journal of Fuzzy Systems, 23(1), 81-93. doi:10.1007/s40815-020-00965-z

Scopus Eid


  • 2-s2.0-85092601579

Start Page


  • 81

End Page


  • 93

Volume


  • 23

Issue


  • 1

Abstract


  • This paper addresses the admissibility analysis and the polynomial fuzzy controller design for a class of singular polynomial fuzzy systems with time-varying delay. Firstly, according to Lyapunov stability theory, a sufficient condition is obtained by means of sum-of-squares (SOS) to ensure that the closed-loop singular polynomial fuzzy system is admissible. Secondly, by the help of the two equivalent sets, SOS-based admissibility conditions are proposed to avoid solving the equality conditions and the polynomial fuzzy controller is designed. Finally, three examples validate the usefulness and superiority of the proposed design procedure compared with existing results.

Publication Date


  • 2021

Citation


  • Feng, Z., Yang, Y., Jiang, Z., Zhao, Y., & Yuan, X. (2021). Admissibility and Admissibilization of Singular Polynomial Fuzzy Systems with Time-Varying Delay. International Journal of Fuzzy Systems, 23(1), 81-93. doi:10.1007/s40815-020-00965-z

Scopus Eid


  • 2-s2.0-85092601579

Start Page


  • 81

End Page


  • 93

Volume


  • 23

Issue


  • 1